# SDR 9503579926

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 5755 · Spoilers
- Part: Le Spar
- Part number: 5910055516
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "A" CHECK, FOUND 9.5 INCH CRACK IN THE RIGHT INBOARD FLIGHT SPOILER LEADING EDGE SPAR.  REPLACED SPOILER PER CITEXT 90-2760-1-9901.
